# SDR 29GA2015111800001

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 35,420 hours, 36,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 8120
- Part serial: 434
- Condition: Leaking
- Location: Hyd Syswtem
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PARKING BRAKE FELT SOFT, AND PARKED AT THE GATE ENGINES RUNNING BRAKES BOTTOM DOWN NOTICED MAIN ACCUMULATOR RUNNING LOW AND FREQUENTLY.  R & R HYDRAULIC PRESSURE MANIFOLD, PN IMI008-1 AND HYDRAULIC ACCUMULATOR MANIFOLD.  OPS CHECK AND LEAK CHECK GOOD, PERFORMED BRAKE TEST, OPRATIONAL CHECK NORMAL.
